Previous |  Up |  Next


Full entry | Fulltext not available (moving wall 24 months)      Feedback
neutral type; existence; uniqueness; continous dependence
The aim of this paper is to establish an existence and uniqueness result for a class of the set functional differential equations of neutral type\begin {equation*} \begin {cases} D_{H}X(t)=F(t,X_{t},D_{H}X_{t}), \\ \kern .25em X|_{[-r,0]}=\Psi , \end {cases} \end {equation*} where $F\colon [0,b]\times \mathcal {C}_{0}\times \mathfrak {L}_{0}^{1}\rightarrow K_{c}(E)$ is a given function, $K_{c}(E)$\ is the family of all nonempty compact and convex subsets of a separable Banach space $E$, $\mathcal {C}_{0}$ denotes the space of all continuous set-valued functions $X$ from $[-r,0]$ into $K_{c}(E)$, $\mathfrak {L}_{0}^{1}$ is\ the space of all integrally bounded set-valued functions $X\colon [-r,0]\rightarrow K_{c}(E)$, $\Psi \in \mathcal {C}_{0}$\ and $D_{H}$ is the Hukuhara derivative. The continuous dependence of solutions on initial data and parameters is also studied.
[1] Abbas, U., Lupulescu, V.: Set functional differential equations. Commun. Appl. Nonlinear Anal. 18 (2011), 97-110. MR 2815882 | Zbl 1243.34108
[2] Beer, G.: Topologies on Closed and Closed Convex Sets. Mathematics and Its Applications 268 Kluwer Academic Publishers, Dordrecht (1993). MR 1269778 | Zbl 0792.54008
[3] Coddington, E. A., Levinson, N.: Theory of Ordinary Differential Equations. McGraw-Hill Book Company, New York (1955). MR 0069338 | Zbl 0064.33002
[4] Das, P. C., Parhi, N.: On a functional-differential equation of neutral type. J. Math. Anal. Appl. 35 (1971), 67-82. DOI 10.1016/0022-247X(71)90236-8 | MR 0280830 | Zbl 0216.11903
[5] Blasi, F. S. de, Iervolino, F.: Equazioni differenziali con soluzioni a valore compatto convesso. Boll. Unione Mat. Ital., IV. Ser. 2 Italian (1969), 491-501. Zbl 0195.38501
[6] Blasi, F. S. de, Lakshmikantham, V., Bhaskar, T. Gnana: An existence theorem for set differential inclusions in a semilinear metric space. Control Cybern. 36 (2007), 571-582. MR 2376040
[7] Debreu, G.: Integration of correspondences. Proc. 5th Berkeley Symp. Math. Stat. Probab. (Univ. Calif. 1965/66). Vol. 2: Contributions to Probability Theory, Part 1 Univ. California Press, Berkeley, Calif. (1967), 351-372. MR 0228252 | Zbl 0211.52803
[8] Hale, J. K., Lunel, S. M. Verduyn: Introduction to Functional-Differential Equations. Applied Mathematical Sciences 99 Springer, New York (1993). DOI 10.1007/978-1-4612-4342-7_3 | MR 1243878
[9] Himmelberg, C. J.: Precompact contraction of metric uniformities, and the continuity of {$F(t,x)$}. Rend. Semin. Mat. Univ. Padova 50 (1973), 185-188. MR 0355958
[10] Hu, S., Papageorgiou, N. S.: Handbook of Multivalued Analysis. Vol. I: Theory. Mathematics and Its Applications 419 Kluwer Academic Publishers, Dordrecht (1997). MR 1485775
[11] Kisielewicz, M.: Some generic properties of functional-differential equations of neutral type. J. Math. Anal. Appl. 97 (1983), 229-244. DOI 10.1016/0022-247X(83)90248-2 | MR 0721240 | Zbl 0524.34068
[12] Kisielewicz, M.: Existence theorem for generalized functional-differential equations of neutral type. J. Math. Anal. Appl. 78 (1980), 173-182. DOI 10.1016/0022-247X(80)90220-6 | MR 0595774 | Zbl 0461.34009
[13] Lakshmikantham, V., Bhaskar, T. Gnana, Devi, J. Vasundhara: Theory of Set Differential Equations in Metric Spaces. Cambridge Scientific Publishers, Cambridge (2006). MR 2438229
[14] Lakshmikantham, V., Tolstonogov, A. A.: Existence and interrelation between set and fuzzy differential equations. Nonlinear Anal., Theory Methods Appl., Ser. A, Theory Methods 55 (2003), 255-268. DOI 10.1016/S0362-546X(03)00228-1 | MR 2007473 | Zbl 1035.34064
[15] Li, S., Ogura, Y., Kreinovich, V.: Limit Theorems and Applications of Set-valued and Fuzzy Set-valued Random Variables. Theory and Decision Library. Series B: Mathematical and Statistical Methods 43 Kluwer Academic Publishers Group, Dordrecht (2002). MR 2039695
[16] Pinto, A. J. B. Lopes, Blasi, F. S. De, Iervolino, F.: Uniqueness and existence theorems for differential equations with compact convex valued solutions. Boll. Unione Mat. Ital., IV. Ser. 3 (1970), 47-54. MR 0259306
[17] Lupulescu, V.: Successive approximations to solutions of set differential equations in Banach spaces. Dyn. Contin. Discrete Impuls. Syst., Ser. A, Math. Anal. 15 (2008), 391-401. MR 2406754 | Zbl 1153.34037
[18] Malinowski, M. T.: On set differential equations in Banach spaces---a second type Hukuhara differentiability approach. Appl. Math. Comput. 219 (2012), 289-305. DOI 10.1016/j.amc.2012.06.019 | MR 2949593 | Zbl 1297.34073
[19] Malinowski, M. T.: Second type Hukuhara differentiable solutions to the delay set-valued differential equations. Appl. Math. Comput. 218 (2012), 9427-9437. DOI 10.1016/j.amc.2012.03.027 | MR 2923039 | Zbl 1252.34071
[20] Malinowski, M. T., Michta, M.: Stochastic set differential equations. Nonlinear Anal., Theory Methods Appl., Ser. A, Theory Methods 72 (2010), 1247-1256. DOI 10.1016/ | MR 2577525 | Zbl 1184.60018
[21] Markov, S. M.: Existence and uniqueness of solutions of the interval differential equation {$X^{\prime} =F(t, X)$}. C. R. Acad. Bulg. Sci. 31 (1978), 1519-1522. MR 0548735
[22] Plotnikov, V. A., Rashkov, P. I.: Averaging in differential equations with Hukuhara derivative and delay. Funct. Differ. Equ. 8 (2001), 371-381. MR 1950981 | Zbl 1046.34089
[23] Tolstonogov, A.: Differential Inclusions in a Banach Space. Mathematics and Its Applications 524 Kluwer Academic Publishers, Dordrecht 2000. Translated from Russian. MR 1888331 | Zbl 1021.34002
[24] Devi, J. Vasundhara, Vatsala, A. S.: A study of set differential equations with delay. Dyn. Contin. Discrete Impuls. Syst., Ser. A, Math. Anal. 11 (2004), 287-300. MR 2035268
Partner of
EuDML logo